Log In Sign Up

is this from B/C


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
May 31st, 2012, 11:12 AM
emmysmommylovesher's Avatar Momma 2 a Dec Princess
Join Date: Mar 2011
Location: Oklahoma
Posts: 86
Send a message via Yahoo to emmysmommylovesher
It all started a little over 3 weeks ago.I spotted off an on for a week with really bad cramps(assumed it was just aunt flo coming on) but instead I spotted off and on for a 2nd week and then in week 3 I had what I can only assume was my period though I had no cramps or food cravings and now almost a week later I'm feel nauseated....(POAS during week 1 of spotting a nothing) I'm worried and confused....

And yes I take birth control yes I did miss a couple pills up I doubled up the next day... I've been on b/c for about 4years in total... and no my hubby doesn't use condoms(he says they bother him)
Reply With Quote
  #2  
May 31st, 2012, 11:37 AM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
Yes, BC can do that. Irregular spotting/bleeding is one of the more common side effects. Side effects can kick in anytime, because the way your body metabolizes it can change.

More importantly than spotting, which isn't dangerous - just annoying...did your doctor explain to you that combined oral contraceptives are labelled as Class 1 Carcinogens by the World Health Organization (that's the same category of risk as tobacco)?
Hormone pills added to list of carcinogens - Health - Women's health - msnbc.com
__________________
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 07:45 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0